| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that a belt was damaged and was experiencing adjust belt and check pad messages.
Additional Manufacturer Narrative
Device evaluation of electrode belt has been completed.The reported problem (damaged belt, adjust belt and check pad messages) has been confirmed.The lead 1 wire was shorted and in c and d cable.The root cause was unable to be identified.There was no adverse event that resulted from the damaged belt.